# SDR AWXA200601401

- Difficulty date: July 26, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6916970501
- Condition: Cracked
- Location: Bs 348
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CLIP ANGLE CRACKED AND FASTENER SHEARED BS 348 LOWER SIDE OF INTERCOSTAL 515 L.  REMOVED AND REPLACED CLIP ANGLE AND RIVET AT BS 348 LWR SIDE OF INTERCOSTAL STR 15L IAW ER 03-5310-06206 HF 3.
